# SDR AALA202111296356

- Difficulty date: November 26, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737*
- Aircraft serial: 33208
- Aircraft time: 35,329 hours, 14,319 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT LAVATORY DOOR HANDLE IS LOOSE FROM THE INSIDE OF THE LAVATORY AND LOCK PEOPLE INSIDE. RESECURED LAVATORY DOOR HANDLE PER CMM 25-40-65. OPERATIONS CHECK GOOD.
